OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4155

Title: A Note on the CR Cohomology of Levi-Flat Minimal Orbits in Complex Flag Manifolds
Authors: Altomani, Andrea
Keywords: Cohomology
Cauchy-Riemann complex
Levi-flat
Homogeneous CR manifold
Minimal orbit in a flag manifold
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Andrea Altomani, "A Note on the CR Cohomology of Levi-Flat Minimal Orbits in Complex Flag Manifolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 283-293.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: We prove a relation between the $\bar{\partial}_{M}$ cohomology of a minimal orbit of M of a real form of $\mathbf{G}_{0}$ of a complex semisimple Lie group $\mathbf{G}$ in a flag manifold $\mathbf{G}/\mathbf{Q}$ and the Dolbeault cohomology of the Matsuki dual open orbit X of the complexification $\mathbf{K}$ of a maximal compact subgroup $\mathbf{K}_{0}$ of $\mathbf{G}_{0}$, under the assumption that M is Levi-flat.
URI: http://hdl.handle.net/10077/4155
ISSN: 0049-4704
MS Classification: 32L10
14M15
32V30
57T15
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
AltomaniRendMat37.pdf132.16 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.